# SDR DL757952110

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002148A
- Condition: Dented
- Location: Nr 10 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 10 L/E SLAT SUSTAINED HAIL DAMAGE TO UPPER SURFACE OF T/E WEDGE.  REPLACED T/E WEDGE PER SRM 57-43-02 FIG 202.
